# SDR MASA200602063

- Difficulty date: August 7, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,512 hours, 3,252 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5063 CLT - CAPTAIN REPORTED FLAPS FAULT STATUS MSG IN FLIGHT.  MX RESET SSCU AND FAULT CLEARED.  ACFT CONTINUED OPERATIONS.
